# SDR 99ZZZM646

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 601 - IND - AT APPROXIMATELY 1000 FT, ALTITUDE AFTER TAKEOFF, NR 2 ENGINE, ENGINE PRESSURE RATION BEGAN TO DROP OFF.  MOVING THROTTLE FELT STIFF.  GOT NR 2 FIRE INDICATION.  PERFORMED ENGINE FIRE CHECKLIST, NR 2 GENERATOR AND NR 2 ENGINE APPROACH CHECKLIST.  FOUND NR 2 ENGINE 13TH STAGE SADDLE DUCT BLOWN, REPLACED SAME.  (M)
